MAUDE Adverse Event Report: SC003 SC-FORT MILL HEART AND VASCULAR UNIV PACK 164; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL HEART AND VASCULAR UNIV PACK 164; GENERAL SURGERY TRAY (KIT)
Model Number SAN23HVRHA
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Loss of consciousness (2418); Foreign Body In Patient (2687)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is in route to the manufacturer for evaluation.A follow-up report will be made when evaluation is finalized.
 
Event or Problem Description
The blue towels pwtb03-stma was linting within pack san23hvrha.The lint was found on the towels, sterile gloves of the surgeon and on an interventional wire during a cardiac carotid iabp insertion.The towels are used to dry hands and absorb liquid (water, blood) on the procedure table and scrub table.The patient became unresponsive during the procedure, blood pressure decreased and patient was intubated so the customer felt the linting could have contributed to this.
 
Additional Manufacturer Narrative
Supplemental report is being filed due to the sample received from the customer to the manufacturer was determined not to be a cardinal health product.Cardinal health's post market surveillance team made several attempts to contact the customer involved in this report in an effort to identify the correct manufacturer of the towel, but no return response was received.No further action is required at this time.

Brand Name
HEART AND VASCULAR UNIV PACK 164
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key7748129
Report Number1423537-2018-00230
Device Sequence Number1319017
Product Code LRO
UDI-Device Identifier10887488400150
UDI-Public10887488400150
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSAN23HVRHA
Device Catalogue NumberSAN23HVRHA
Device Lot NumberNONE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient Weight77